Nonlinear equations with noninvertible linear part

Svatopluk Fučík

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 3, page 467-495
  • ISSN: 0011-4642

How to cite


Fučík, Svatopluk. "Nonlinear equations with noninvertible linear part." Czechoslovak Mathematical Journal 24.3 (1974): 467-495. <>.

author = {Fučík, Svatopluk},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {467-495},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Nonlinear equations with noninvertible linear part},
url = {},
volume = {24},
year = {1974},

AU - Fučík, Svatopluk
TI - Nonlinear equations with noninvertible linear part
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 3
SP - 467
EP - 495
LA - eng
UR -
ER -


  1. S. Bancroft J. K. Hale, D. Sweet, 10.1016/0022-0396(68)90047-8, J. Diff. Eq. 4, 1968, 40-56. (1968) Zbl0159.20001MR0220118DOI10.1016/0022-0396(68)90047-8
  2. L. Cesari, 10.1307/mmj/1028999194, Michigan Math. J. 11, 1964, 385-414. (1964) Zbl0192.23702MR0173839DOI10.1307/mmj/1028999194
  3. J. Dieudonné, Foundations of Modern Analysis, Academic Press 1960. (1960) Zbl0100.04201MR0120319
  4. S. Fučík, Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations, Čas. pěst. mat. 96, 1971, 371 - 390. (1971) Zbl0221.47042MR0326502
  5. S. Fučík, Note on Fredholm alternative for nonlinear operators, Comment. Math. Univ. Carolinae 12, 1971, 213-226. (1971) Zbl0215.21201MR0288641
  6. S. Fučík, Surjectivity of operators involving linear noninvertible part and nonlinear compact perturbation, (to appear). Zbl0294.47041MR0365255
  7. S. Fučík M. Kučera, J. Nečas, Ranges of nonlinear asymptotically linear operators, (to appear). Zbl0299.47035MR0372696
  8. S. Fučík J. Nečas J. Souček, V. Souček, Spectral Analysis of Nonlinear Operators, Lecture Notes in Mathematics. Springer-Verlag, 1973. (1973) Zbl0268.47056MR0467421
  9. G. В. Gustafson, K. Schmitt, 10.1016/0022-0396(72)90009-5, J. Diff. Eq. 12, 1972, 129-147. (1972) Zbl0227.34017MR0346234DOI10.1016/0022-0396(72)90009-5
  10. W. S. Hall, 10.1090/S0002-9947-1971-0282267-2, Trans. Amer. Math. Soc. 161, 1971, 207-217. (1971) Zbl0225.47005MR0282267DOI10.1090/S0002-9947-1971-0282267-2
  11. E. A. Landesman, A. С. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19, 1970, 609-623. (1970) Zbl0193.39203MR0267269
  12. J. Locker, 10.1090/S0002-9947-1967-0215142-9, Trans. Amer. Math. Soc. 128, 1967, 403-413. (1967) Zbl0156.15802MR0215142DOI10.1090/S0002-9947-1967-0215142-9
  13. J. Mawhin, Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, Rapport no 23, juin 1972, Séminaire de Mathématique Pure, Institut de Mathématique Pure et Appliqée, Université Catholique de Louvain. (1972) Zbl0244.47049MR0399975
  14. J. Mawhin, Boundary value problems for nonlinear second order vector differential equations, Rapport no 47, juin 1972, Séminaires de mathématique appliquée et mécanique, Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain. (1972) MR0399556
  15. J. Nečas, On the range of nonlinear operators with linear asymptotes which are not invertible, Comment. Math. Univ. Carolinae 14, 1973, 63 - 72. (1973) Zbl0257.47032MR0318995
  16. Z. Nehari, 10.1090/S0002-9947-1960-0111898-8, Trans. Amer. Math. Soc. 95, 1960, 101-123. (1960) Zbl0097.29501MR0111898DOI10.1090/S0002-9947-1960-0111898-8
  17. L. Nirenberg, Generalized degree and nonlinear problems, "Contributions to Nonlinear Analysis", Edited by E. H. Zarantonello, Proceedings of a Symposium Constructed by the Mathematics Research Center, the University of Wisconsin, Madison April 12--14, 1971, Academic Press 1971, pp. 1 - 9. (1971) Zbl0267.47034MR0388188
  18. K. Schmitt, 10.1016/0022-0396(70)90099-9, J. Diff. Eq. 7, 1970, 527-537. (1970) Zbl0198.12301MR0254314DOI10.1016/0022-0396(70)90099-9
  19. J. Schwartz, Nonlinear Functional Analysis, Gordon and Breach, New York, 1969. (1969) Zbl0203.14501MR0433481
  20. M. Sova, Abstract semilinear equations with small nonlinearities, Comment. Math. Univ. Carolinae 12, 1971, 785-805. (1971) Zbl0235.47034MR0291912
  21. M. Sova, Abstract semilinear equations with small nonlinearities, Proceedings of Equadiff III, Czechoslovak Conference on Differential Equations and their Applications, Brno 1972, J. E. Purkyně University - Brno 1973, pp. 71 - 79. (1972) Zbl0235.47034MR0370291
  22. S. A. Williams, A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. Diff. Eq. 8, 1970, 580-586. (1970) Zbl0209.13003MR0267267
  23. K. Yosida, Functional Analysis, Springer Verlag, 1965. (1965) Zbl0126.11504

Citations in EuDML Documents

  1. Svatopluk Fučík, Jean Mawhin, Periodic solutions of some nonlinear differential equations of higher order
  2. Svatopluk Fučík, Vladimír Lovicar, Boundary value and periodic problem for the equation x ' ' ( t ) + g ( x ( t ) ) = p ( t )
  3. Esther Podolak, A note on the existence of more than one solution for asymptotically linear equations
  4. Jiří Jarušek, Jindřich Nečas, Sur les domaines des valeurs des opérateurs non-linéaires
  5. Svatopluk Fučík, Remarks on some nonlinear boundary value problems
  6. Svatopluk Fučík, Boundary value problems with jumping nonlinearities
  7. Svatopluk Fučík, Further remark on a theorem by E. M. Landesman and A. C. Lazer
  8. Petronije S. Milojević, Fredholm alternatives and surjectivity results for multivalued A -proper and condensing mappings with applications to nonlinear integral and differential equations
  9. Svatopluk Fučík, Nonlinear potential equations with linear parts at resonance
  10. Antonio Marino, Claudio Saccon, Some variational theorems of mixed type and elliptic problems with jumping nonlinearities

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.